# SDR FDEA201406231528

- Difficulty date: June 23, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N362FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48261
- Aircraft time: 77,408 hours, 28,439 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: ACA00526
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECT CRACK ON UPPER AFT T CHORD OF DOOR CUT OUT STATION 535 ON INBD SIDE FROM RIVET HOLE TO EDGE.  PERFORMED HFEC ON UPPER AFT T CHORD OF DOOR CUT OUT OF NR 3 PACK BAY DOOR FRAME IAW NTM PT6.  CRACK VERIFIED.  INSTALLED SUPPORT BRACKET REF MD 10 SRM 51-31-01 VOL2 AND DRAWING ACA0052-6.
